CSpace
optimalityconditionsfornonconvexbilevelprogrammingproblems
Han Jiye; Liu Guoshan
1997
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume10Issue:2Pages:183
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37229
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Han Jiye,Liu Guoshan. optimalityconditionsfornonconvexbilevelprogrammingproblems[J]. systemsscienceandmathematicalscience,1997,10(2):183.
APA Han Jiye,&Liu Guoshan.(1997).optimalityconditionsfornonconvexbilevelprogrammingproblems.systemsscienceandmathematicalscience,10(2),183.
MLA Han Jiye,et al."optimalityconditionsfornonconvexbilevelprogrammingproblems".systemsscienceandmathematicalscience 10.2(1997):183.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han Jiye]'s Articles
[Liu Guoshan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han Jiye]'s Articles
[Liu Guoshan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han Jiye]'s Articles
[Liu Guoshan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.